Article citationsMore >>

Rowe BW, Boris G, Corey T, et al. Fulminant hepatic failure necessitating transplantation following the initiation of infliximab therapy: a cautionary tale times two. Transpl Int, 2013; 26: e110-e112.

has been cited by the following article:

Article

Unique Immediate Postoperative Management of Crohn’s Disease in a Patient with Autoimmune Hepatitis-Like Drug-Induced Liver Injury from Infliximab Requiring Liver Transplantation

1Division of Gastroenterology and Hepatology, University of Miami Leonard M. Miller School of Medicine, Miami, FL, USA

2Division of Gastroenterology, Department of Medicine, University of Pittsburgh Medical Center, Pittsburgh, PA, USA

33Division of Gastroenterology, Department of Medicine, University of Pittsburgh Medical Center, Pittsburgh, PA, USA


American Journal of Medical Case Reports. 2020, Vol. 8 No. 1, 11-13
DOI: 10.12691/ajmcr-8-1-3
Copyright © 2019 Science and Education Publishing

Cite this paper:
Derek J. Estes, Winnie Szeto, Michael Kingsley, Julio Cesar Poveda, Thiago Beduschi, Amar R. Deshpande. Unique Immediate Postoperative Management of Crohn’s Disease in a Patient with Autoimmune Hepatitis-Like Drug-Induced Liver Injury from Infliximab Requiring Liver Transplantation. American Journal of Medical Case Reports. 2020; 8(1):11-13. doi: 10.12691/ajmcr-8-1-3.

Correspondence to: Derek  J. Estes, Division of Gastroenterology and Hepatology, University of Miami Leonard M. Miller School of Medicine, Miami, FL, USA. Email: destes@med.miami.edu

Abstract

Drug-induced autoimmune hepatitis (DI-AIH) is a poorly defined, underreported liver disorder. This report describes a rare case of anti-TNF DI-AIH in a patient with Crohn’s disease resulting in acute liver failure requiring orthotopic liver transplantation in which a novel technique of leveraging a delayed abdominal fascial closure to perform ileocolonic anastomotic revision was used.

Keywords